# SDR SWAA2020051576710

- Difficulty date: May 11, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 18,440 hours, 8,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H FWD; R/H FWD AND AFT L/H EMERGENCY LIGHTS INOP. / REMOVED AND REPLACED L/H FWD BATTERY PACK F/H FWD EMERGENCY BATTERY PACK; AND AFT L/H EMERGENCY BATTERY PACK; IAW 737 AMM 33-51-06 OPS CHECK GOOD.
